# SDR SWAA2013121123192

- Difficulty date: November 26, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 69,460 hours, 58,500 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517853
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD CRACKED AT BS 178, LBL 5.7.  REPAIRED BULKHEAD IAW SRM.
